MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX CLEAR PVC, ORAL/NASAL, SOFT SEAL CUFF TRAC; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX CLEAR PVC, ORAL/NASAL, SOFT SEAL CUFF TRAC; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/199/065
Medical Device Problem Code Structural Problem (2506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a pre-use check, the customer attempted to inflate the cuff, but could not do it well.No patient injury was reported.
 
Additional Manufacturer Narrative
A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.A review of the manufacturing process for was conducted by quality engineer in order to verify that there are no situations or practices that could create the event.No discrepancies were found.A product sample was received for evaluation.Visual and functional testing were performed.Three pictures were retuned for evaluation and no fault was found in the pictures.One used sample was returned for evaluation with its original open packaging.During functional testing, the returned sample was inflated using a syringe in order to detect any inflation issue; there was no resistance.Based on the analysis conducted, the complaint was not confirmed.The root cause of the issue could not be determined.This issue will be monitored for any increase in occurrence.If the occurrence of this issue increases significantly, additional investigative action will be taken.Operator of device: patient/consumer this remediation mdr was generated under protocol (b)(4), as a result of warning letter cms# (b)(4).

Brand Name
PORTEX CLEAR PVC, ORAL/NASAL, SOFT SEAL CUFF TRAC
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK   CT21 6JL
Manufacturer Contact
jim vegel
6000 nathan lane north
7-15-26 fukushima,
minneapolis, MN 55442
MDR Report Key15362679
Report Number3012307300-2022-17951
Device Sequence Number5467512
Product Code BTR
UDI-Device Identifier15019315022319
UDI-Public15019315022319
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K790312
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/28/2024
Device Model Number100/199/065
Device Catalogue Number100/199/065
Device Lot Number3901376
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/09/2020
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/24/2022
Initial Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/02/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown